# SDR SWIA2018091845084

- Difficulty date: August 9, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 31,780 hours, 22,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 319.70 CORRODED. (C-CHECK) RO: 09/14/2018. REMOVED AND REPLACED FRAME PORTION AT FS 319.70 IAW SRM.
